# SDR CA130128015

- Difficulty date: January 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON SHORT FINAL, PILOT REPORTED PROPELLER RPM DROPS TO 320-350 RPM.  NO RESPONSE FROM THE POWER LEVER OR CONDITION LEVER.  DURING THE ON GROUND TROUBLESHOOTING, THE REDUCTION GEARBOX CHIP DETECTOR WAS REMOVED AND METAL DEBRIS AND PIECES WERE FOUND.  THE PROPELLER CONTROL UNIT WAS OPENED AND PROPELLER CONTROL COUPLING WAS FOUND BROKEN HALF AND HALF LEFT WITH PROPELLER SHAFT.  A TRANSFER TUBE WAS ALSO BROKEN FROM FRONT SIDE, 6 INCHES FROM PROPELLER END.
